Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Knee pain, difficulty in walking. Had great improvement with Reumofam-plus, withdrew it due to its contents. Will Laminine help?

I would love for a Doctor to check out Reumofan-Plus. My husband has bad knees and he got on these pills and his knees stopped hurting . He could walk a distance which he could not do before and never complained about his knees and he felt great. The FDA did a recall on these because of a drugs called Dilofenac Sodium , Corticosteriod dexamethasone and Methocarbamol . I wished he did not have to stop taking these. He does not believe in taking pills, but these helped him so much he was faithful in taking these. Please help or what can he take that would help? I have heard of Laminine. Is this okay and will it help?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
My opinion is that Laminine is an amazing product. It will not only help your husband forget his knee pain but also make him feel energetic,
active and fully engaged self again.The Laminine® capsules will make it easy to have the patience to let body heal naturally
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor